Question about menstrual cycles…

Question

Ladies… Question about menstrual cycles… Have you even had more problems when your Levo was upped. I am having horrible headaches/migraines and cramping not only before but during my period. Could the level of Levo cause this?

in progress 0
Rachel 3 years 5 Answers 194 views 0

Answers ( 5 )

  1. Not sure if it is Levo related, or I am not on the right dose yet. I have regular blood tests done and my Levo dose goes up each time. But, yes I can relate.

  2. Yup when I was on 119mcg of levo ..my period was all over the place I’d have it for 3 or 4 months and then not have it for 2 or 3 I developed night anxiety hot flashes irritability and a host of other things …I switched to 90mg of armour everything has went back to normal

  3. no…had horrible cramping before being diagnosed with heavy bleeding being on the pill for 8 yrs regulated it no cramps…now off pill little cramps and heavy bleeding returned but less days

  4. Every other month my period is heavy. Guess that can b a symptom. There’s Sooo many

  5. I’m on lev/synthyroid 10-15yrs

Leave an answer

Browse
Browse